# SDR SWIA971038

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP SELECTION RESULTED IN NO DEPLOYMENT OF NACELLE FLAPS ON APPROACH.  REPLACED RIGHT NACELLE FLAP ACTUATOR.  ALL CHECKS GOOD WITH NO LEAKS NOTED.
